# SDR U2RA2021101100059

- Difficulty date: July 16, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N936CA
- Make and model: Boeing 747446
- Aircraft serial: 25308
- Aircraft time: 79,053 hours, 16,137 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: 315U202823J
- Part serial: R649291
- Condition: Gouged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TC ACCESS 400 FOUND #4 ENG. I/B SIDE TR SUPPORT WEB BENT AND GOUGED P/N 315U2028-23J, S/N R649-291.
ACCOMPLISHED MAJOR REPAIR OF THE #4 ENGINE INBD SIDE T/R SUPPORT WEB FLANGE P/N 315U2028-23J, S/N R649-291 BEND AND GOUGED EDGE IAW VT-SAA EA 747-5400-56-A9225 REV. I/R. 8110-3 APPROVED BY ROBERT M. MANASHI DERT-710167-SW DATED 07/16/202. VT-SAA NRC B000301.
